# SDR DALA13044279019

- Difficulty date: September 11, 2013
- Submitted: September 13, 2013
- Operation: Air carrier
- Aircraft: N919DE
- Make and model: Doug MD-88
- Aircraft serial: 53422
- Aircraft time: 51,600 hours, 37,211 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MX,  A .7500 INCH SKIN CRACK WAS FOUND AT BS 1310, APPROXIMATELY 2.5 INCHES ABOVE THE EDGE OF THE SKIN PANEL NEAR LONGERON 7R.  REPAIRED IAW ER/A 518476-14, SECT 1.
